Necessary and sufficient conditions for asymptotic stability in a critical case
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 330-331
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a20,
author = {A. Ya. Kapitanov},
title = {Necessary and sufficient conditions for asymptotic stability in a critical case},
journal = {Differencialʹnye uravneni\^a},
pages = {330--331},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a20/}
}
A. Ya. Kapitanov. Necessary and sufficient conditions for asymptotic stability in a critical case. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 330-331. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a20/